# SDR SWIA2022081666240

- Difficulty date: June 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stand Off
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD STANDOFF IS CRACKED.     (C-CHECK RO 8/14/2022)    REMOVED DAMAGED R/H UPPER TRANSCOWL I/B STANDOFF, AND INSTALLED 1 EA NEW STANDOFF P/N CN624-2082-201 REF BOMBARDIER GREO #670-54-21-971 REV (A) 2017-05-11 STEPS 1-3.
